AM-Totally Boundedness on Normed Riesz Spaces

H. Baklouti, M. Hajji, R. Moulahi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we introduce and study the class of AM-totally bounded operators. Also we introduce the notion of graph lattice norm to prove a domination result for this class of operators. In particular, we extend the main theorem of Aqzzouz et al. [8]. Further, we give new results concerning the power domination problem by a totally bounded operator.

Original languageEnglish
Pages (from-to)493-506
Number of pages14
JournalAnalysis Mathematica
Volume47
Issue number3
DOIs
Publication statusPublished - Sep 2021
Externally publishedYes

Keywords

  • AM-compact operator
  • Banach lattice
  • order continuous norm

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'AM-Totally Boundedness on Normed Riesz Spaces'. Together they form a unique fingerprint.

Cite this